Necessary and sufficient conditions for the strong consistency of multiple regression coefficients under a restrictive condition (Chinese)

Jin, Mingzhong, Chen, Xiru . Advances in Mathematics / Shuxue Jinzhan (Beijing) 1996. 24 :261-262

Locate this article in:

Bibtex

@article{CIS-130550,
  Author = {Jin, Mingzhong and Chen, Xiru},
  Title = {Necessary and sufficient conditions for the strong consistency of multiple regression coefficients under a restrictive condition (Chinese)},
  Journal = {Advances in Mathematics / Shuxue Jinzhan (Beijing)},
  Volume = {24},
  Year = {1996},
  Pages = {261--262},
  Keywords = {}
}

Similar articles